# SDR SWAA2022031203697

- Difficulty date: February 14, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 52,353 hours, 25,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'CUSTOMER REQUEST' REPAIR LH 663 VAPOR BARRIER AS REQUIRED / REPAIRED LH 663 VAPOR BARRIER PER SRM 57-10-10-2R-2 PARA 1C AND SRM 51-70-04-2R-10. DAMAGE WAS BEYOND ALLOWABLE LIMITS PER SRM 57-10-10-1A-2 PARA 4D(1)
